I have been off lexapro for two weeks. I have been sick and ill tempered help what can I do? Bad headaches, nausea, vomiting, insomnia, lethargic the list goes on and on. I have tried fish oil and benadryl.
Is there anything to help me ?
- 18 Jul 2011 by shutter
- 3 Aug 2011
- fish oil, lexapro, depression, vomiting, headache, anxiety, insomnia, obsessive compulsive disorder, nausea/vomiting, generalized anxiety disorder, fish oils, body dysmorphic disorder
Added 18 Jul 2011:
Had weight gain while taking it hoping I can get the weight back off.
Unfortunately, abruptly stopping an antidepressant will cause the symptoms you mentioned. It is always best to taper off one. That being shared, you are probably through the worst of the withdrawals since it has been two weeks. You should gradually get better now. If the withdrawals are too bad, you could return to the lowest dose Lexapro (half of a 10mg pill) and slowly taper off by taking everday for a week, then every other day for a week.
Yes, I agree it sounds like withdrawals, but could it be you need the antidepressant? You list depression as one of your problems. If weight gain is the reason you are stopping the med, than maybe your doctor can prescribe one that doesn't make you gain weight. I don't have chrontic or clinical depression, just those bad days now & then, but my hubby is bipolar, & clinically depressed. If he were to stop his meds we would end up divorced, or he would end up dead from self infliction. I hear lots of people complain about weight gain on anti depressent drugs. Could this be because you feel so much better, that you eat more or more correctly? Do you honestly think this is a good decision? I would think a better thing to do is have a talk with your prescribing doctor about how you are feeling about this med, & if there is another you could try. Just my thoughts...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 2 answers
Posted 11 Aug 2011 • 3 answers
Posted 21 Oct 2011 • 4 answers
Posted 8 Mar 2012 • 2 answers
Posted 13 Apr 2016 • 1 answerFAQ by Drugs.com